# SDR CA040211011

- Difficulty date: January 14, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,220 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: Main Rotor Head
- Component: Rotor Head
- Component part number: 350A311907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A ROUTINE AIRFRAME INSPECTION,  A CRACK WAS NOTED ON THE TRAILING EDGE OF THE STAR ARM.  AFTER COMPLETING THE REPAIR TO THE AREA IAW THE SRM, IT WAS FOUND TO STILL BE A MUCH DEEPER FLAW.  THE STAR WAS SENT TO MFG FOR FURTHER INVESTIGATION.  A NEW STARFLEX WAS INSTALLED.
